# SDR AALA20071314

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL INFLIGHT T246/17JUL KOA TO LAX  AIR INTERRUPT DUE TO CENTER FUEL BOOST PUMP FAULT.  LANDED HNL WITHOUT INCIDENT.  RESET UNIVERSAL FAULT INTERRUPTER AND REPLACED PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
